# SDR DALA13020943310

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 35,853 hours, 4,768 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 4 SLAT UPPER SURFACE FOUND WITH DENTED.   FOUND EXCEED LIMIT IAW SRM 57-40-00, FIG 102.  REPAIR CARRIED OUT IAW SRM 57-40-0 0, FIG 203.
